# SDR USAA2012100100067

- Difficulty date: September 17, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000105
- Part serial: CC2347
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - AREAS OF WATER INGRESS ON RIGHT ELEVATOR UPPER SURFACE APPROX 23 INCHES TO 159 INCHES FROM INBOARD END.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11 PARA D & E, FIGS 204 & 205.
